MAUDE Adverse Event Report: CORDIS US. CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 6-12f mynx control venous vascular closure device (vcd) would not pass the valve on the sheath and was unable to deploy.There was no reported patient injury.Multiple mynx control venous devices have been reported as "splitting" when delivered into the sheath.Mainly the tubing covering the sealant is splitting to the point where the device is not deliverable.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.One non-sterile mynx control venous vcd was returned for investigation.Visual inspection revealed that neither button 1 nor button 2 had been depressed.The stopcock was found in the open position, and no syringe was returned for this evaluation.The sealant was observed in its manufactured position and was partially exposed.Examination of the sealant sleeves identified a split condition.Additionally, no catheter sheath introducer was returned for this evaluation.The balloon was deflated, and the core wire was present.The atraumatic tip showed no evidence of damage or abnormal condition.The catheter working length was verified and found to be within the specified dimensional requirement.Due to the observed split condition of the sealant sleeves (cartridge assembly), an attempt was made to perform a dimensional analysis of the slit length.However, this analysis could not be completed, as the split condition of the sealant sleeve assembly prevented accurate and proper measurement.An attempt was made to perform functional testing to evaluate the insertion and withdrawal of a catheter sheath introducer (csi); however, the test could not be completed due to the split condition of the cartridge assembly, which prevented insertion into the cannula of the previously flushed laboratory sample csi.A simulated deployment test evaluation to ensure functionality was performed.The unit worked as intended deploying the sealant and the balloon got retracted respectively.After the tension indicator was aligned by pulling in distal direction the distal tip and the button 1 and button 2 were depressed in the instructed sequence.A high magnification microscopic evaluation was conducted on the cartridge assembly, during which a split condition of the sleeves and sealant exposure were confirmed.The reported event of ¿sealant sleeves (cartridge assembly)- frayed/split/torn¿ was observed through analysis of the returned device.Additionally, a condition was noted on the returned device of ¿mynx control system-deployment difficulty-premature¿ due to the exposed sealant from the frayed/split/torn sleeves.The exact cause of the observed conditions could not be conclusively determined during analysis.Based on the information available for review and product analysis, it is difficult to determine what factors may have contributed to the issue experienced.However, procedural/handling factors (such as not supporting the distal end during insertion into the sheath), and/or the condition of the sheath possibly contributed to the damaged condition of the sealant sleeves, the impedance experienced during insertion, and the subsequent premature exposure of the sealant.It should be noted that the mynx control venous device is manufactured with a slit at the end of the catheter cartridge tubing.The outer sleeve assembly is assembled with 2 side slit overlapping outer sleeves.The sealant is placed right under the outer sleeve assembly and is protected from exposing prematurely.The slits on the outer sleeve assembly are designed to decrease unsheathing force and increase deployment reliability.Refer to the diagram of the mynx control venous vcd within the instructions for use (ifu) displaying the sealant sleeve with slit.If the outer sleeve is damaged/shredded during prepping phase and/or insertion into the sheath, it could cause the sealant to be exposed/swollen prematurely and/or obstruct the device path and prevent the device from being inserted into the procedural sheath.As warned in the ifu, which is not intended as a mitigation, ¿do not use if components or packaging appear to be damaged or defective or if any portion of the packaging has been previously opened.¿ additionally, the ifu states ¿step 1: position balloon, insert the mynx control venous vcd into the procedural sheath through the sheath valve.Advance the catheter until the sheath catch nears the hub of the sheath.Rotate the sheath catch as needed to hook onto the side port of the procedural sheath.¿ neither the product analysis, nor the limited information available for review suggest that the failures could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, a 6-12f mynx control venous vascular closure device (vcd) would not pass the valve on the sheath and was unable to deploy.There was no reported patient injury.Multiple mynx control venous devices have been reported as "splitting" when delivered into the sheath.Mainly the tubing covering the sealant is splitting to the point where the device is not deliverable.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device will be returned for evaluation.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key24980526
Report Number3004939290-2026-00473
Device Sequence Number10480112
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)271022(10)F2529502
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMX61260
Device Lot NumberF2529502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIFFERENT MYNX VENOUS DEVICE WAS OPENED AND USED.; UNKNOWN SHEATH
Patient SexUnknown